# SDR RU3A20180216004

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 16,457 hours, 8,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 50440014261
- Condition: Corroded
- Location: Not Reported
- Part time: 16,457 hours, 8,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LOWER SKIN CORRODED.
